# SDR ASOA201100785

- Difficulty date: April 17, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 17,108 hours, 11,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN INTERIOR EMERGENCY CEILING LIGHTS INOP FOUND DURING LC2 CHECK.  R & R NR 2 BATTERY PACK ASSY IAW AMM 33-51-17.  OPS CHECK GOOD ON GROUND.  NO OTHER DEFECTS NOTED. ACFT OK FOR SERVICE.
